Cart (Loading....) | Create Account
Close category search window
 

The stabilizing solution of the discrete algebraic riccati equation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Molinari, B.P. ; Australian National University, Canberra, Australia

This short paper extends the existence theory of the stabilizing solution of the discrete algebraic Riccati equation. The main result provides necessary and sufficient conditions for the existence of such a solution, free of any a priori conditions on the problem data. For the special case of the optimal regulator problem, standard results are recovered as special cases.

Published in:

Automatic Control, IEEE Transactions on  (Volume:20 ,  Issue: 3 )

Date of Publication:

Jun 1975

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.